On analytic properties of a sigmoid function

Uzoamaka A. Ezeafulukwe, Maslina Darus, Olubunmi Abidemi Fadipe-Joseph

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this article, we look at certain properties of a sigmoid function and determine the starlikeness and the convexity of this function.

Original languageEnglish
Pages (from-to)171-178
Number of pages8
JournalInternational Journal of Mathematics and Computer Science
Volume13
Issue number2
Publication statusPublished - 1 Jan 2018

Fingerprint

Starlikeness
Convexity

Keywords

  • Bernoulli function
  • Convex
  • Sigmoid function
  • Starlike

ASJC Scopus subject areas

  • Computer Science (miscellaneous)
  • Algebra and Number Theory
  • Applied Mathematics
  • Computational Mathematics
  • Discrete Mathematics and Combinatorics
  • Modelling and Simulation
  • Numerical Analysis
  • Statistics and Probability

Cite this

On analytic properties of a sigmoid function. / Ezeafulukwe, Uzoamaka A.; Darus, Maslina; Fadipe-Joseph, Olubunmi Abidemi.

In: International Journal of Mathematics and Computer Science, Vol. 13, No. 2, 01.01.2018, p. 171-178.

Research output: Contribution to journalArticle

Ezeafulukwe, UA, Darus, M & Fadipe-Joseph, OA 2018, 'On analytic properties of a sigmoid function', International Journal of Mathematics and Computer Science, vol. 13, no. 2, pp. 171-178.
Ezeafulukwe, Uzoamaka A. ; Darus, Maslina ; Fadipe-Joseph, Olubunmi Abidemi. / On analytic properties of a sigmoid function. In: International Journal of Mathematics and Computer Science. 2018 ; Vol. 13, No. 2. pp. 171-178.
@article{c4af44867ebd419f9e1d26b32f61e034,
title = "On analytic properties of a sigmoid function",
abstract = "In this article, we look at certain properties of a sigmoid function and determine the starlikeness and the convexity of this function.",
keywords = "Bernoulli function, Convex, Sigmoid function, Starlike",
author = "Ezeafulukwe, {Uzoamaka A.} and Maslina Darus and Fadipe-Joseph, {Olubunmi Abidemi}",
year = "2018",
month = "1",
day = "1",
language = "English",
volume = "13",
pages = "171--178",
journal = "International Journal of Mathematics and Computer Science",
issn = "1814-0424",
publisher = "Badih Ghusayni",
number = "2",

}

TY - JOUR

T1 - On analytic properties of a sigmoid function

AU - Ezeafulukwe, Uzoamaka A.

AU - Darus, Maslina

AU - Fadipe-Joseph, Olubunmi Abidemi

PY - 2018/1/1

Y1 - 2018/1/1

N2 - In this article, we look at certain properties of a sigmoid function and determine the starlikeness and the convexity of this function.

AB - In this article, we look at certain properties of a sigmoid function and determine the starlikeness and the convexity of this function.

KW - Bernoulli function

KW - Convex

KW - Sigmoid function

KW - Starlike

UR - http://www.scopus.com/inward/record.url?scp=85045715757&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85045715757&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85045715757

VL - 13

SP - 171

EP - 178

JO - International Journal of Mathematics and Computer Science

JF - International Journal of Mathematics and Computer Science

SN - 1814-0424

IS - 2

ER -